Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 261237, 6 pages
http://dx.doi.org/10.1155/2011/261237
Research Article

An Optimal Double Inequality between Seiffert and Geometric Means

1Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China
2Department of Mathematics, Hangzhou Normal University, Hangzhou 310012, China

Received 30 June 2011; Accepted 14 October 2011

Academic Editor: J. C. Butcher

Copyright © 2011 Yu-Ming Chu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Yong-Min Li, Bo-Yong Long, and Yu-Ming Chu, “Sharp Bounds For The Neuman-Sandor Mean In Terms Of Generalized Logarithmic Mean,” Journal Of Mathematical Inequalities, vol. 6, no. 4, pp. 567–577, 2012. View at Publisher Β· View at Google Scholar
  • Wei-Ming Gong, Ying-Qing Song, Miao-Kun Wang, and Yu-Ming Chu, “A Sharp Double Inequality between Seiffert, Arithmetic, and Geometric Means,” Abstract and Applied Analysis, vol. 2012, pp. 1–7, 2012. View at Publisher Β· View at Google Scholar
  • Ladislav Matejíčka, “Sharp Bounds for the Weighted Geometric Mean of the First Seiffert and Logarithmic Means in terms of Weighted Generalized Heronian Mean,” Abstract and Applied Analysis, vol. 2013, pp. 1–4, 2013. View at Publisher Β· View at Google Scholar
  • Hui Sun, Xu-Hui Shen, Tie-Hong Zhao, and Yu-Ming Chu, “Optimal bounds for the neuman-sándor means in terms of geometric and contraharmonic means,” Applied Mathematical Sciences, vol. 7, no. 85-88, pp. 4363–4373, 2013. View at Publisher Β· View at Google Scholar
  • Ying-Qing Song, Wei-Feng Xia, Xu-Hui Shen, and Yu-Ming Chu, “Bounds for the identric mean in terms of one-parameter mean,” Applied Mathematical Sciences, vol. 7, no. 85-88, pp. 4375–4386, 2013. View at Publisher Β· View at Google Scholar
  • Baoyu Liu, Weiming Gong, Yingqing Song, and Yuming Chu, “Sharp bounds for seiffert mean in terms of arithmetic and geometric means,” International Journal of Mathematical Analysis, vol. 7, no. 33-36, pp. 1765–1773, 2013. View at Publisher Β· View at Google Scholar
  • Mira C. Anisiu, and Valeriu Anisiu, “The first Seiffert mean is strictly (G, A)-super-stabilizable,” Journal of Inequalities and Applications, 2014. View at Publisher Β· View at Google Scholar
  • Zhen-Hang Yang, Yu-Ming Chu, and Xiao-Hui Zhang, “Sharp Cusa type inequalities with two parameters and their applications,” Applied Mathematics and Computation, vol. 268, pp. 1177–1198, 2015. View at Publisher Β· View at Google Scholar
  • Hui-Zuo Xu, and Wei-Mao Qian, “Sharp bounds for Sańdor-Yang means in terms of quadratic mean,” Journal of Mathematical Inequalities, vol. 12, no. 4, pp. 1149–1158, 2018. View at Publisher Β· View at Google Scholar